Nilpotent orbits of a generalization of Hodge structures

Hertling, Claus ; Sevenheck, Christian

Document Type: Article
Year of publication: 2007
The title of a journal, publication series: Journal für die reine und angewandte Mathematik
Volume: 609
Page range: 23-80
Place of publication: Berlin [u.a.]
Publishing house: de Gruyter
ISSN: 0075-4102
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VI (Hertling)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item